Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the treatment for hives?

i hav just stopped prozac after taking 20mg for 5 years. I have had hives for 3 motns ...nothing works to stop the breakkout or the itching. I have had 4 drs.
the best could guess its somethin I ijgested every day. I have had the hives even when I wasnt taking prozacI have bee allergist tested and therseems to be ni answer
Wed, 29 Jan 2014
Report Abuse
General & Family Physician 's  Response
Welcome to HCM.
Recurrent hives with itching is usually due to some allergic episodes.
There is always some triggering factor(allergen) for it.
You have to be watchful for triggering factor.
Allergy test will be helpful to find out the allergy.
Take levocetrizine,fexofenedine during episodes.
Sometime steroid is also required to subside the severe allergic reaction.
Apply calamine/aloevera lotion to get cool effect.
Consult dermatologist for further guidance and medical management.




I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Urticaria


What is the treatment for hives?

Welcome to HCM. Recurrent hives with itching is usually due to some allergic episodes. There is always some triggering factor(allergen) for it. You have to be watchful for triggering factor. Allergy test will be helpful to find out the allergy. Take levocetrizine,fexofenedine during episodes. Sometime steroid is also required to subside the severe allergic reaction. Apply calamine/aloevera lotion to get cool effect. Consult dermatologist for further guidance and medical management.